# SDR HEEA079890

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N199CH
- Make and model: Skrsky S76A
- Aircraft serial: 760261
- Aircraft time: 5,209 hours
- Engine: Allsn 250C47B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Nozzle
- Part number: 6899001E
- Part serial: 1WP09789
- Condition: Failed
- Location: Engine
- Part time: 1,562 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE FAILED BENCH CHECK.
